MAUDE Adverse Event Report: IRRAS USA, INC. IRRAS; IRRAFLOW CNS SYSTEM CONTROL UNIT (ICCU 020)

IRRAS USA, INC. IRRAS; IRRAFLOW CNS SYSTEM CONTROL UNIT (ICCU 020)
Model Number N/A
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the care team on site, overdrainage can occur w/ traditional evd treatment as well.
 
Event or Problem Description
Overdrainage during treatment of traumatic iph resulted in secondary subdural hematoma.During the treatment of a traumatic iph with ventricular extension using the irraflow system, excessive fluid removal was observed, and the patient developed a secondary subdural hematoma, which was potentially caused by overdrainage of csf from the ventricles.Treatment continued as normal with the patient's neurological exam continuing to improve from the time that the bleed was first observed.At the conclusion of treatment, the patient was discharged home in a normal manner, and no additional procedures were required.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
IRRAS
Common Device Name
IRRAFLOW CNS SYSTEM CONTROL UNIT (ICCU 020)
Manufacturer (Section D)
IRRAS USA, INC.
11975 el camino real
suite 304
san diego CA 92130
Manufacturer Contact
anisha agarwal
11975 el camino real
suite 304
san diego, CA 92130
8001234604
MDR Report Key13056460
Report Number3017865540-2021-00002
Device Sequence Number2045722
Product Code GWM
UDI-Device Identifier00868643000401
UDI-Public00868643000401
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171880
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberICCU 020
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale